Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
01/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with a lump at the neck incision site from the lead wires and pain at the ipg site following weight loss.Physician brought the patient into the or and removed the entire inspire system.